# SDR ASAA0995848

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 115A25135
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3.5 IN CRESCENT INDENTATION ON TOP OF LEFT WING INBOARD.   REPAIRED PER SRM.
